# SDR SWAA2019022129884

- Difficulty date: February 1, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 41,999 hours, 24,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A7505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY INTERCOSTAL SUPPORT ANGLE CRACKED AT BS 500B, LBL 23.  R&R ANGLE IAW DWG AND SRM.
